Mathematical Research Letters

Volume 28 (2021)

Number 1

Order of contact and ruled submanifolds

Pages: 301 – 314

DOI: https://dx.doi.org/10.4310/MRL.2021.v28.n1.a13

Author

Igor Uljarević (Faculty of Mathematics, University of Belgrade, Serbia)

Abstract

We prove a generalization of the Monge–Cayley–Salmon theorem on osculation and ruled submanifolds using geometric measure theory.

The full text of this article is unavailable through your IP address: 44.200.77.92

Received 20 April 2019

Accepted 28 July 2019

Published 24 May 2022